# SDR AU981319

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A152
- Propeller: Mcauly 1A103TCM
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 042240136
- Condition: Cracked
- Location: Ws 84
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING UPPER SKIN CRACKED FROM RIVETS ATTACHING THE SKIN TO THE WING RIBS.  ONE CRACK LOCATED AT STN 102.0 AND ONE CRACK LOCATED AT STN 84.0.  MAXIMUM LENGTH OF CRACKS 3 MM (0.118 INCH).  PART TC: 14,730.
